Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Slight bleeding after taking cytotec pills. Chances of still being pregnant?

Good evening, my friend one and half months pregnant and she drink a cytotec pills last September 30,2012. And blood coming for one day only.. But too much. Then after a day is only drop blood only to her panty.. And when she try again use a pregnancy test she still positive.. Is there possible that she still pregnant.. Thank you
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Yes, she is most definitely still pregnant based on minimal bleeding and a persistently positive pregnancy test now over one month later. She needs a pregnancy blood test and an ultrasound to see how far along she is as soon as possible. One reason why these medications might not work if is the pregnancy is not in the uterus but rather in the tube. This must get checked out as soon as possible.

I hope this helps. Please use the Premium service if you require more detail.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor